# SDR C2XA02BT021

- Difficulty date: June 3, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1104
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LANDING GEAR AIR TO GROUND FAILURE WARNING, ENGINE NR 1- NR 1 THRUST REVERSER DISAGREE.  MAINTENANCE REMOVED AND REPLACED LGEU IAW EMB145 MM 32-32-01, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
